# SDR HDNA2021091710007

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N911XG
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 11,984 hours, 36,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5 CRACK DISCOVERED DURING HEAVY MAINTENANCE EVENT. REPAIRED IAW RDAS DOC SRM51-71-53, 8-24
